# SDR SWIA202162887

- Difficulty date: September 26, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL600*
- Aircraft serial: 10241
- Aircraft time: 42,360 hours, 27,410 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STOP BRACKET CORRODED AT FS338.963 AND BETWEEN DD6 AND DD5.     (C-CHECK RO 11/28/2021)    REMOVED AND REPLACED PAX DOOR STOP BRACKET AT F.S 338.963 IAW CRJ 700 SRM 51-42-13-001-001-A01. REFER TO MX TRAN # 23635257 JOB 91024195 OP 109 FOR OPS CHECK OF THE MECHANISM.
